# SDR ASOA2012110802444

- Difficulty date: October 22, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SKID FS 280 BULKHEAD LOWER WEB CORRODED.   CORRODED BEYOND LIMITS IAW SRM 53-11-10-201-003-A01.  NDT NEW BULKHEAD LOWER WEB IAW REO 670-53-11-594.  FOUND TO BE SATISFACTORY.
